Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 59, NWS Norman, OK

May 23, 20156 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 23, 2015, 6:08 PM CDT for 6 counties in Oklahoma. It was in force for 7 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2015, 6:08 PM CDT (23:08 UTC)
Expired
May 24, 2015, 1:00 AM CDT
In force
7 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Caddo County, OK, Canadian County, OK, Comanche County, OK, Grady County, OK, Jackson County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:24 PM CDTFLASH FLOODE Blair, OKEMERGENCY MANAGEMENT REPORTS SEVERAL ROADS FLOODED IN AND AROUND BLAIR.
May 23, 7:34 PM CDTFLOODAnadarko, OKREPORTS SEVERAL ROADS AND HOUSES FLOODED IN TOWN.
May 23, 7:58 PM CDTFLASH FLOOD6 Ssw Pocasset, OK1 TO 2 FEET OF WATER COVERING SEVERAL ROADS BETWEEN POCASSET AND VERDEN. VIA TWITTER... RELAYED BY KWTV.
May 23, 8:08 PM CDTFLASH FLOODMinco, OKSECONDARY ROADWAYS FLOODED. ON SW SAGER RD BETWEEN HW 81 AND 37 SOUTH SIDE SHOULDER WASHED OUT.
May 23, 9:31 PM CDTFLASH FLOODMeers, OKWATER RESCUE NEAR 875 NW APACHE DRIVE. HOME REPORTED WITH 2 TO 3 FEET OF WATER INSIDE.
May 23, 10:11 PM CDTFLASH FLOOD5 S Roosevelt, OKHIGHWAY 183 5 MILES SOUTH OF ROOSEVELT CLOSED BY ODOT. RAIN IS ONGOING.
May 23, 10:37 PM CDTFLASH FLOODS Apache, OKHIGHWAY 62 SOUTH OF APACHE...WATER RESCUE...CAR SWEPT OFF ROADWAY.
May 23, 10:47 PM CDTFLASH FLOOD2 S Apache, OKHIGHWAY 62 SOUTH OF APACHE 2 MILES IS NOW CLOSED DUE TO 3 TO 4 FEET OF WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 76 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WGUS54 KOUN 232308
FFWOUN
OKC015-017-031-051-065-075-240400-
/O.NEW.KOUN.FF.W.0059.150523T2308Z-150524T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1100 PM CDT
    
* AT 603 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN FROM MINCO...ANDARKO...TO SNYDER. ONE TO THREE INCHES 
  OF RAIN HAS ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALTUS...CHICKASHA...ANADARKO...TUTTLE...ELGIN...MINCO...APACHE...
  FLETCHER...CYRIL...BLAIR...FORT COBB...VERDEN...CEMENT...AMBER...
  MOUNTAIN PARK...BRIDGE CREEK...GRACEMONT...ROOSEVELT...MARTHA AND
  POCASSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3477 9941 3480 9941 3481 9925 3484 9927
      3489 9908 3514 9841 3538 9825 3538 9802
      3535 9796 3538 9794 3535 9790 3536 9786
      3533 9785 3534 9767 3526 9767 3479 9829
      3464 9910 3462 9909 3461 9914 3472 9946

$$

MAHALE
1 follow-up statement
300 
WGUS54 KOUN 240344
FFWOUN
OKC015-017-031-051-065-075-240600-
/O.EXT.KOUN.FF.W.0059.000000T0000Z-150524T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 100 AM CDT

* AT 1040 PM CDT...EMERGENCY MANAGEMENT REPORTED DANGEROUS FLASH 
  FLOODING. THIS IS A DANGEROUS... LIFE THREATENING SITUATION. 
  MULTIPLE WATER RESCUES ARE UNDERWAY IN LOCATIONS NEAR MEERS AND 
  APACHE. TURN AROUND DONT DROWN... GET TO HIGHER GROUND 
  IMMEDIATELY. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN... AND 
  ADDITIONAL RAINFALL OF ONE TO TWO INCHES CAN BE EXPECTED OVERNIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALTUS...CHICKASHA...ANADARKO...TUTTLE...ELGIN...MINCO...APACHE...
  FLETCHER...CYRIL...BLAIR...FORT COBB...VERDEN...CEMENT...AMBER...
  MOUNTAIN PARK...BRIDGE CREEK...GRACEMONT...ROOSEVELT...MARTHA AND
  POCASSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3477 9941 3480 9941 3481 9925 3484 9927
      3489 9908 3514 9841 3538 9825 3538 9802
      3535 9796 3538 9794 3535 9790 3536 9786
      3533 9785 3534 9767 3526 9767 3479 9829
      3464 9910 3462 9909 3461 9914 3472 9946

$$

KURTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 2:36 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 23, 2:36 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
236 PM CDT SAT MAY 23 2015

.DISCUSSION...
DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH
TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL
RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL
CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT
WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY.

THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND
DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED
OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA.

PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL
KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE
FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A
COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES
RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE
APPROACHES BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  73  62  80 / 100  90  20  30
HOBART OK         61  75  58  81 /  60  50  20  30
WICHITA FALLS TX  63  77  62  81 / 100  80  20  40
GAGE OK           58  76  56  82 /  40  30  20  20
PONCA CITY OK     63  74  61  81 / 100  80  30  20
DURANT OK         66  73  65  79 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&

26/30
Hazardous weather outlook, May 23, 11:57 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1157 AM CDT SAT MAY 23 2015

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1157 AM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.FLOODING...
HEAVY RAIN IS EXPECTED ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS
TODAY AND TONIGHT. FLOODING IS LIKELY WHEREVER HEAVY RAIN
OCCURS...AND AREA RIVERS AND STREAMS ARE LIKELY TO SEE RISES AND
ADDITIONAL FLOODING. LIFE THREATENING FLASH FLOODING IS POSSIBLE.

.THUNDERSTORMS...
ALTHOUGH FLOODING IS THE MAIN CONCERN TODAY AND TONIGHT...THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON AND
EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE
TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE
TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS.
A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. HAIL UP TO HALF
DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE LIKELY WITH THE
STRONGEST STORMS. TORNADO RISK IS LOW...BUT NOT ZERO.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
PREPARE FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FLOODING...
HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY
MONDAY. CONTINUED FLOODING IS LIKELY.

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND
MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST
FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 23, 5:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      ENID                    36.40N 97.88W
05/23/2015                   GARFIELD           OK   EMERGENCY MNGR

            SEVERAL WATER RESCUES IN ENID.

&&

MAHALE
Local storm report, May 23, 5:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          6 S MINCO               35.23N 97.95W
05/23/2015                   GRADY              OK   AMATEUR RADIO

&&

SC
Special weather statement, May 23, 5:42 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT SAT MAY 23 2015

OKZ019-232315-
LOGAN OK-
542 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN COUNTY UNTIL 615
PM CDT...

AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GUTHRIE...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3573 9746 3587 9756 3599 9736 3579 9717
TIME...MOT...LOC 2241Z 243DEG 14KT 3583 9743

..SPEG.
Special weather statement, May 23, 5:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT SAT MAY 23 2015

OKZ040>042-232330-
PONTOTOC OK-MURRAY OK-GARVIN OK-
558 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PONTOTOC...
NORTHEASTERN MURRAY AND EAST CENTRAL GARVIN COUNTIES UNTIL 630 PM
CDT...

AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SULPHUR...
MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3447 9692 3447 9708 3466 9711 3467 9685
TIME...MOT...LOC 2257Z 188DEG 13KT 3453 9700

..SPEG.
Special weather statement, May 23, 5:59 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT MAY 23 2015

OKZ031-032-042-232330-
PONTOTOC OK-HUGHES OK-SEMINOLE OK-
559 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONTOTOC...WEST CENTRAL
HUGHES AND SOUTHERN SEMINOLE COUNTIES UNTIL 630 PM CDT...

AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ADA...MOVING
NORTH AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3463 9657 3469 9677 3505 9669 3496 9638
TIME...MOT...LOC 2257Z 198DEG 23KT 3474 9665

..SPEG.
Local storm report, May 23, 6:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TORNADO          3 N SULPHUR             34.55N 96.98W
05/23/2015                   MURRAY             OK   EMERGENCY MNGR

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:02 PM CDTRiver Flood WarningOUNAtoka6 days
May 23, 6:10 AM CDTDense Fog AdvisoryOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 6 more4 hr
May 23, 7:54 AM CDTSpecial Weather StatementOUNRoger Mills36 min
May 23, 8:42 AM CDTSpecial Weather StatementOUNRoger Mills33 min
May 23, 9:08 AM CDTRiver Flood WarningOUNJefferson33 hr
May 23, 9:14 AM CDTRiver Flood WarningOUNGarvin5 days
May 23, 9:40 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Ellis, Harper, Roger Mills and 2 more3 hr
May 23, 9:44 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer6 days
May 23, 9:46 AM CDTRiver Flood WarningOUNOklahoma50 hr
May 23, 9:46 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie65 hr
May 23, 9:48 AM CDTRiver Flood WarningOUNBryan4 days
May 23, 9:49 AM CDTSpecial Weather StatementOUNDewey26 min
May 23, 10:20 AM CDTFlash Flood WarningOUNEllis, Roger Mills3 hr
May 23, 10:25 AM CDTRiver Flood WarningOUNGrady7 days
May 23, 10:28 AM CDTSpecial Weather StatementOUNRoger Mills32 min
May 23, 11:05 AM CDTFlash Flood WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita3 hr
May 23, 11:10 AM CDTSpecial Weather StatementOUNWoods35 min
May 23, 11:28 AM CDTAreal Flood AdvisoryOUNAlfalfa, Harper, Major, Woods, Woodward3 hr
May 23, 11:40 AM CDTSpecial Weather StatementOUNMajor35 min
May 23, 11:55 AM CDTSpecial Weather StatementOUNCuster35 min
May 23, 12:22 PM CDTSpecial Weather StatementOUNCuster38 min
May 23, 1:11 PM CDTAreal Flood WarningOUNBeckham, Dewey, Ellis, Roger Mills4 hr
May 23, 1:16 PM CDTSpecial Weather StatementOUNBlaine29 min
May 23, 1:17 PM CDTSpecial Weather StatementOUNGrant28 min
May 23, 1:32 PM CDTFlash Flood WarningOUNBeckham, Greer, Harmon3 hr
May 23, 1:55 PM CDTFlash Flood WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita5 hr
May 23, 1:58 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Garfield, Grant, Major3 hr
May 23, 2:22 PM CDTFlash Flood Warning EmergencyOUNBeckham, Custer, Roger Mills, Washita3 hr
May 23, 2:42 PM CDTRiver Flood WarningOUNBeckham, Greer, Kiowa61 hr
May 23, 2:43 PM CDTRiver Flood WarningOUNGreer, Jackson63 hr
May 23, 2:59 PM CDTRiver Flood WarningOUNDewey, Major, Woodward44 hr
May 23, 3:01 PM CDTSpecial Weather StatementOUNKiowa, Washita29 min
May 23, 3:10 PM CDTRiver Flood WarningOUNMajor, Woods, Woodward4 days
May 23, 3:17 PM CDTFlash Flood WarningOUNBlaine, Major4 hr
May 23, 3:32 PM CDTSpecial Weather StatementOUNKiowa, Washita28 min
May 23, 4:01 PM CDTFlash Flood WarningOUNKay3 hr
May 23, 4:06 PM CDTFlash Flood WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more5 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNCuster, Roger Mills27 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNCuster, Washita3 days
May 23, 4:06 PM CDTRiver Flood WarningOUNGarvin, Grady6 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNGarvin, Murray44 hr
May 23, 4:11 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray12 hr
May 23, 4:39 PM CDTFlash Flood WarningOUNCanadian, Kingfisher9 hr
May 23, 4:45 PM CDTFlash Flood WarningOUNGarfield, Noble3 hr
May 23, 4:50 PM CDTSpecial Weather StatementOUNLogan25 min
May 23, 5:08 PM CDTTornado WarningOUNGrady37 min
May 23, 5:22 PM CDTTornado Warning Tornado observedOUNGrady23 min
May 23, 5:39 PM CDTFlash Flood WarningOUNLogan, Payne5 hr
May 23, 5:39 PM CDTTornado WarningOUNCanadian, Grady36 min
May 23, 5:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 23, 5:56 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma49 min
May 23, 5:57 PM CDTFlash Flood WarningOUNOklahoma7 hr
May 23, 5:58 PM CDTSpecial Weather StatementOUNMurray32 min
May 23, 5:59 PM CDTSpecial Weather StatementOUNPontotoc31 min
May 23, 6:00 PM CDTTornado Warning Tornado observedOUNGarvin, Murray, Pontotoc30 min
May 23, 6:01 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole29 min
May 23, 6:05 PM CDTTornado WarningOUNGrady, Stephens25 min
May 23, 6:16 PM CDTTornado WarningOUNMcClain29 min
May 23, 6:19 PM CDTSpecial Weather StatementOUNGarvin26 min
May 23, 6:26 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole34 min
May 23, 6:31 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain6 hr
May 23, 6:37 PM CDTTornado WarningOUNGarvin, Stephens23 min
May 23, 6:47 PM CDTAreal Flood WarningOUNBeckham, Custer, Roger Mills, Washita6 hr
May 23, 6:50 PM CDTTornado WarningOUNGrady25 min
May 23, 6:54 PM CDTRiver Flood WarningOUNBlaine, Canadian17 hr
May 23, 6:58 PM CDTTornado WarningOUNGarvin, McClain32 min
May 23, 6:59 PM CDTTornado WarningOUNMcClain, Pontotoc, Pottawatomie31 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.